# SDR DALA2023030201579

- Difficulty date: February 28, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,306 hours, 19,349 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0178 -DIV- DIVERTED TO PHX DUE TO LEFT WING ANTI-ICE LIGHT ILLUMINATED. CORRECTIVE ACTION: REPLACED LEFT WING ANTI-ICE VALVE. OPS CHECKS GOOD. (4188280)
